Aa
Aa
A
A
A
Close
Avatar universal

weakness, 80/40 mm Hg blood pressure

DG:
Cardiomyopathia chr com.
St.post infarctum myocardii aaV.

CDR: cardiac rhythmic, quiet sounds, systolic murmur at the top and tricuspid mouth sixth;
ECG: Sinus rhythm, Fr 92/min, no acute events:
Th: Dilacor tbl. 1x1 (5 / 2); Monisol pills 20 mg, 1 +1 +0; Dilatrend tbl. 6.25 mg 2x1 / 2, Zocor pills. 1x1 evening, Cardiopirin tbl. 1x1, Lasix pills. 1x1; Aldacatone tbl. 25 mg. 1x1; Ranisan tbl. 2x1;
Lab. analysis outside the boundaries ref: urea 26.7, creatinine 198, potassium 5.4

Any suggestion on medicaments ?  Current does not help low blood pressure.  
Sorry for my medical knowledge, I'm engineer.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
What about asking your dr.?

To me your post it is not clear...  Did you have a cardiomyopathia and then a Myocardium infarct with ST elevation or it is something different?

How long since the infarct?

What your EF is?
Are you in Heart Failure?? Are you following a liquid reduced diet?

Of all the med. that you indicate the ones that can lower your BP are: Calcium Channel Blokers (Dilacor), Vase dilators (Monisol), Beta Blockers (Dilatrend) and Diuretic (Lasix).

I hope that you had done a mistake and your creatinine is 1.98 in any case a bit high, your kidneys are at risk, particularly with a such low BP.

Potassium is a bit high, Alcadatone can be the reason for it, or any sodium reduced salt that you may take.

My first advise is check with your dr.

If this were not possible I would:

1) Try to drink more, this will enhance your creatinine.
2) If you do not need it (No fluid retention, no breathing problems) reduce or suppress the Lasix. But keep it close in case you need it. This will also enhance the creatinine and the BP.
3) Reduce potassium intake. Suppress it as ingredient in foods (Salt substitutes).
4) If possible, reduce your protein intake to protect your kidneys.

Check with your dr. at the first occasion.

Jesus
Helpful - 0
Avatar universal
I am writting about my father, 75 years old.
Dr. said that he should drink salted soups but that is of course not enough.

He had heart infarct 5 years ago and since then he has very weak heart, about 40 % of Myocardium is not in function.

That is why the doc has proscribed him Dilacor, Monisol, Dilatrend and Diuretics Lasix and Aldactone.

I do not know why the Ranitidin has been proscribed also?  He has a low level of stomach acid from earlier.

Lab. analysis figures are correct:

Outside the boundaries are:
ref: urea 26,7  (normal 2,75 to 7,75)
creatinine 198  (normal 80 to 125  micromol/lit)
potassium 5.4  ( normal 3,8 to 5,3  mmol/lit)

So, urea and creatinine are very high.

He takes diuretic Aldactone every morning but  he stopped taking Lasix because his BP is very low,  about 80/45.

He also, from time to time, has a breathing problems, because of water retention in lungs  as a consequence of very weak heart. The heart is not strong enough to pump water which gathers in the belly also.

Because of this, he has to take Aldactone diuretic but diuretics also lower his blood pressure, which is very low already. The Lasix would make matters worse.

His heart has to be make stronger.  

Do you have some sugestion how?

Regards,
Adrainn











Helpful - 0
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.